On a series of Carlitz involving ultraspherical polynomials
Rendiconti del Seminario Matematico della Università di Padova, Volume 31 (1961), p. 294-300
@article{RSMUP_1961__31__294_0,
     author = {Chatterjea, S. K.},
     title = {On a series of Carlitz involving ultraspherical polynomials},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {31},
     year = {1961},
     pages = {294-300},
     zbl = {0109.29704},
     mrnumber = {139772},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1961__31__294_0}
}
Chatterjea, S. K. On a series of Carlitz involving ultraspherical polynomials. Rendiconti del Seminario Matematico della Università di Padova, Volume 31 (1961) pp. 294-300. http://www.numdam.org/item/RSMUP_1961__31__294_0/